Title: Juguläre Phlebektasien
Authors: Brockmeier, K ×
Bodem, O
Keck, B
Darge, K
Ulmer, HE #
Issue Date: 2000
Publisher: Springer-Verlag
Series Title: Monatsschrift für Kinderheilkunde vol:148 pages:486-489
ISSN: 0026-9298
Publication status: submitted
KU Leuven publication type: IT
Appears in Collections:Section Child - Miscellaneous (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science